Two-dimensional distribution of volatiles in the lunar regolith from space weathering simulations

Record Type

  • Journal Articles

Full Title

  • Two-dimensional distribution of volatiles in the lunar regolith from space weathering simulations

Author(s)

  • Hurley D, Lawrence D, Bussey D, Vondrak R, Elphic R, Gladstone G

Publication Title

Publication Title (abbreviated)

  • GEOPHYS RES LETT

Publication Date

  • 2012 May 12

DOI

  • 10.1029/2012GL051105

ISSN

  • 0094-8276

Volume

  • 39

Page Count

  • 6

Article Number

  • L09203

Keyword(s)

Citation

  • Hurley D, Lawrence D, Bussey D, Vondrak R, Elphic R, Gladstone G. Two-dimensional distribution of volatiles in the lunar regolith from space weathering simulations. GEOPHYS RES LETT. 2012;39 6.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • Authors' Pre-print on Authors own or departmental website
  • Authors' Post-print on Authors own or departmental website
  • Set statements to accompany pre-print, submitted, accepted and published articles
  • Publisher copyright and source must be acknowledged with DOI
  • Publisher's version/PDF must be used in Institutional Repository 6 months after publication.

More usage information may be available at SHERPA/RoMEO